# SDR IPXA2016051403340

- Difficulty date: April 26, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Door
- Part number: AKC75063
- Condition: Torn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, EXTERIOR SKIN TORN ON FORWARD EXTENDED TAILCONE LT UPPER DOOR 317BT.  REPAIRED NOTED DOOR SKIN DAMAGE IAW EA 011-5240-01-A6238, REV IR AND EO MD11-5240-60715-A.
